REAL

Items where Author is "Akbulut, Sezgin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Gunduz, Birol and Akbulut, Sezgin (2013) Strong and Delta-convergence theorems in hyperbolic spaces. Miskolc Mathematical Notes, 14 (3). pp. 915-925. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Gunduz, Birol and Akbulut, Sezgin (2013) Strong convergence of an explicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces. Miskolc Mathematical Notes, 14 (3). pp. 905-913. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sun Dec 16 21:53:45 2018 CET.